# SDR LS1R066432

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5070J
- Make and model: Hughes 369D
- Aircraft serial: 121096D
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369A535041
- Condition: Worn
- Location: Engine
- Part time: 1,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH IS WORN EXCESSIVELY.
